# SDR DALA2024110710702

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2 EA) X=-55/X=55 FROM STA Y=1022 TO STA Y=1053 AT PASSENGER CABIN. SUMMARY OF NRC 00475: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) X=-55/X=55 FROM STA Y=1022 TO STA Y=1053 WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0645647)
